# SDR 98UAL900125

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Engine: Pwa PW2037
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 141N09362
- Condition: Broken
- Location: Nlg Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD  DUE TO NOISE IN NOSE GEAR AREA WHEN GEAR WAS RETRACTED.  *S/D*  RIGHT NOSE GEAR STRUT DOOR AND OPERATING ROD WAS DAMAGED FROM POSSIBLE DOOR IMPACT WITH BAGGAGE CART.  REPLACED ROD AND DOOR.
